Aug 2, 2008
I have been going through my notes from my consultant and noticed that I have " a reduced response to Nelfinavir and Amprenavir". Does that mean I m resistent to these drugs. What are the implications if any. Currently doing well on Sustiva/Kivexa.
| Response from Dr. Young
Thanks for your post.
Since your not taking either drug, there should be little impact on your current regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Blowjob Worried I Have HIV
- Sore On Mouth After Touching Sperm Worried I Have HIV
- Sore Throat After Drinking After Someone Worried I Have HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
- White Spots After Licking Genital Worried I Have HIV
- Prickling Tingle Symptoms In Vagina
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.